# SDR DALA2014081104396

- Difficulty date: May 15, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 50,979 hours, 19,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 609-614
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS BS 609-614 BETWEEN S17-18L.   CUTOUT SKIN DENTS IAW PRI 528028-14.  REV O.  DOUBLER FABRICATED IAW PRI 528028-14, STEP 16,  REV 2.  INSTALLED DOUBLER IAW PRI 528028-14, REV 3, STEP 17.
